# SDR 01FDEA00577

- Difficulty date: July 18, 2001
- Submitted: July 22, 2001
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- Aircraft time: 65,094 hours, 49,058 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Fitting
- Condition: Cracked
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FOUND SUPPORT FITTING NR 2 KRUEGER FLAP ACTUATOR SUPPORT FITTING AT FRONT SPAR CRACKED.  *S/D*  REMOVED AND REPLACED PER IAW SRM 57-20-1.
